Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 76182, 18 pages
http://dx.doi.org/10.1155/IJMMS/2006/76182

On the pointwise multiplication in Besov and Lizorkin-Triebel spaces

Department of Mathematics, Laboratory of Mathematics Pure and Applied, M'Sila University, P.O. Box 166, M'Sila 28000, Algeria

Received 1 February 2005; Revised 22 February 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Under some sufficient conditions satisfied by F-space of Lizorkin and Triebel and B-space of Besov, we prove some embeddings of types FBF, FFF, and BBB.